# SDR 95UAL900266

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M732
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY ESCAPE PATH LIGHTS INOP.  REPLACED BATTERY PACK, CHECKS OK.
